# SDR USAASB01132

- Difficulty date: May 9, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY LIGHTS (NOT ARMED)INOPERATIVE/WON''T TEST.  MAINTENANCE REMOVED AND REPLACED THE SOCKET/SWITCH ASSEMBLY ON THE P5 OVERHEAD PANEL.  OPERATIONAL CHECK GOOD.  (M)
